Search Results

There are 11430 results for: content related to: Are Uniqueness and Deducibility of Identicals the Same?

  1. Solving Multimodal Paradoxes

    Theoria

    Volume 81, Issue 3, September 2015, Pages: 192–210, Federico Pailos and Lucas Rosenblatt

    Version of Record online : 15 APR 2014, DOI: 10.1111/theo.12052

  2. LOGICAL RELATIONS

    Philosophical Perspectives

    Volume 27, Issue 1, December 2013, Pages: 175–230, Lloyd Humberstone

    Version of Record online : 29 DEC 2013, DOI: 10.1111/phpe.12021

  3. Peano Corto and Peano Basso: A Study of Local Induction in the Context of Weak Theories

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 92–117, Albert Visser

    Version of Record online : 8 FEB 2014, DOI: 10.1002/malq.201200102

  4. Deontic Tense Logic With Historical Necessity, Frame Constants, and a Solution to the Epistemic Obligation Paradox (The “Knower”)

    Theoria

    Volume 80, Issue 4, December 2014, Pages: 319–349, Lennart Åqvist

    Version of Record online : 13 JAN 2014, DOI: 10.1111/theo.12036

  5. Inconsistency lemmas in algebraic logic

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 393–406, James G. Raftery

    Version of Record online : 6 NOV 2013, DOI: 10.1002/malq.201200020

  6. Transposing F to C: expressivity of parametric polymorphism in an object-oriented language

    Concurrency and Computation: Practice and Experience

    Volume 16, Issue 7, June 2004, Pages: 707–733, Andrew Kennedy and Don Syme

    Version of Record online : 27 APR 2004, DOI: 10.1002/cpe.801

  7. Hoare logic for Java in Isabelle/HOL

    Concurrency and Computation: Practice and Experience

    Volume 13, Issue 13, November 2001, Pages: 1173–1214, David von Oheimb

    Version of Record online : 13 NOV 2001, DOI: 10.1002/cpe.598

  8. Interpolation via translations

    Mathematical Logic Quarterly

    Volume 55, Issue 5, October 2009, Pages: 515–534, João Rasga, Walter Carnielli and Cristina Sernadas

    Version of Record online : 16 SEP 2009, DOI: 10.1002/malq.200810013

  9. Quantum Logic

    Mathematical Tools for Physicists

    David J. Foulis, Richard J. Greechie, Maria Louisa Dalla Chiara, Roberto Giuntini, Pages: 439–473, 2006

    Published Online : 4 MAY 2006, DOI: 10.1002/3527607773.ch13

  10. On semilattice relevant logics

    Mathematical Logic Quarterly

    Volume 49, Issue 4, July 2003, Pages: 401–414, Ryo Kashima

    Version of Record online : 13 MAY 2003, DOI: 10.1002/malq.200310043

  11. Envelopes, indicators and conservativeness

    Mathematical Logic Quarterly

    Volume 52, Issue 1, January 2006, Pages: 51–70, Andrés Cordón-Franco, Alejandro Fernández-Margarit and F. Félix Lara-Martín

    Version of Record online : 27 DEC 2005, DOI: 10.1002/malq.200410055

  12. Monotone Proofs of the Pigeon Hole Principle

    Mathematical Logic Quarterly

    Volume 47, Issue 4, November 2001, Pages: 461–474, Albert Atserias, Nicola Galesi and Ricard Gavaldà

    Version of Record online : 3 JUL 2001, DOI: 10.1002/1521-3870(200111)47:4<461::AID-MALQ461>3.0.CO;2-B

  13. Lazy bases: a minimalist constructive theory of Noetherian rings

    Mathematical Logic Quarterly

    Volume 54, Issue 1, February 2008, Pages: 70–82, Hervé Perdry

    Version of Record online : 30 JAN 2008, DOI: 10.1002/malq.200710042

  14. Conserving involution in residuated structures

    Mathematical Logic Quarterly

    Volume 53, Issue 6, November 2007, Pages: 583–609, Ai-ni Hsieh and James G. Raftery

    Version of Record online : 26 SEP 2007, DOI: 10.1002/malq.200610052

  15. Literal-paraconsistent and literal-paracomplete matrices

    Mathematical Logic Quarterly

    Volume 52, Issue 5, October 2006, Pages: 478–493, Renato A. Lewin and Irene F. Mikenberg

    Version of Record online : 4 OCT 2006, DOI: 10.1002/malq.200510044

  16. Confined modified realizability

    Mathematical Logic Quarterly

    Volume 56, Issue 1, January 2010, Pages: 13–28, Gilda Ferreira and Paulo Oliva

    Version of Record online : 15 JAN 2010, DOI: 10.1002/malq.200810029

  17. Finite Models of Some Substructural Logics

    Mathematical Logic Quarterly

    Volume 48, Issue 1, January 2002, Pages: 63–72, Wojciech Buszkowski

    Version of Record online : 1 OCT 2001, DOI: 10.1002/1521-3870(200201)48:1<63::AID-MALQ63>3.0.CO;2-E

  18. Priority Structures in Deontic Logic

    Theoria

    Volume 80, Issue 2, May 2014, Pages: 116–152, Johan van Benthem, Davide Grossi and Fenrong Liu

    Version of Record online : 14 AUG 2013, DOI: 10.1111/theo.12028

  19. An infinitary variant of Metric Temporal Logic over dense time domains

    Mathematical Logic Quarterly

    Volume 50, Issue 3, May 2004, Pages: 249–257, Stefano Baratella and Andrea Masini

    Version of Record online : 7 APR 2004, DOI: 10.1002/malq.200310096

  20. Incompleteness and Fixed Points

    Mathematical Logic Quarterly

    Volume 48, Issue 1, January 2002, Pages: 15–28, Lorenzo Sacchetti

    Version of Record online : 1 OCT 2001, DOI: 10.1002/1521-3870(200201)48:1<15::AID-MALQ15>3.0.CO;2-C